# SDR AALA202204204086

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 19,380 hours, 7,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR DAMPER LOW PRESSURE. SERVICED DOOR DAMPER PER AMM 52-10-00.
